PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 141 | 3 | 195-214
Tytuł artykułu

Sur deux espaces de fonctions non dérivables

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR
Abstrakty
EN
Let D (resp. D*) be the subspace of C = C([0,1], R) consisting of differentiable functions (resp. of functions differentiable at the one point at least). We give topological characterizations of the pairs (C, D) and (C, D*) and use them to give some examples of spaces homeomorphic to C\D or to C\D*.
Słowa kluczowe
Rocznik
Tom
141
Numer
3
Strony
195-214
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-06-25
poprawiono
1992-04-09
Twórcy
autor
  • 22, Rue Jouvenet, 75016 Paris, France
Bibliografia
  • [1] R. D. Anderson and J. D. McCharen, On extending homeomorphisms to Fréchet manifolds, Proc. Amer. Math. Soc. 25 (1970), 283-289.
  • [2] N. K. Bary, A Treatise on Trigonometric Series, Vol. I, Pergamon Press, Oxford 1964.
  • [3] C. Bessaga and A. Pełczyński, Selected Topics in Infinite-Dimensional Topology, PWN, Warszawa 1975.
  • [4] M. Bestvina and J. Mogilski, Characterizing certain incomplete infinite dimensional absolute retracts, Michigan Math. J. 33 (1986), 291-313.
  • [5] R. Cauty, Caractérisation topologique de l'espace des fonctions dérivables, Fund. Math. 138 (1991), 35-58.
  • [6] R. Cauty, Les fonctions continues et les fonctions intégrables au sens de Riemann comme sous-espaces de $ℒ^1$, ibid. 139 (1991), 23-36.
  • [7] D. Curtis and Nguyen To Nhu, Hyperspaces of finite subsets which are homeomorphic to $ℵ_0$-dimensional linear metric spaces, Topology Appl. 19 (1985), 251-260.
  • [8] A. S. Kechris, Sets of everywhere singular functions, in: Recursion Theory Week, H.D. Ebbinghaus et al. (eds.), Lecture Notes in Math. 1141, Springer, Berlin 1985, 233-244.
  • [9] C. Kuratowski, Topologie I, 4e édition, PWN, Warszawa 1958.
  • [10] S. Mazur und L. Sternbach, Über die Borelschen Typen von linearen Mengen, Studia Math. 4 (1933), 48-53.
  • [11] H. Toruńczyk, Concerning locally homotopy negligible sets and characterization of $l_2$-manifolds, Fund. Math. 101 (1978), 93-110.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv141i3p195bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.